Skip to content

A syntactic approach to type soundness

Wright, A. K., & Felleisen, M. (1994). A syntactic approach to type soundness. Information and Computation, 115(1), 38-94.

Type
Journal article
Intellectual base
Primary research
Year
1994
Volume
115
Issue
1
Pages
38-94
DOI
10.1006/inco.1994.1093
DOI registrant
Elsevier
Link
https://doi.org/10.1006/inco.1994.1093
Cited from
mathematics

Cited by

4 citations across 3 artifacts.

Each citation links to the sentence it supports in the citing article.

Primes

Domain-specific

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. Neither this nor any other of the 4 citations of this work carries a recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:e2febf67ff4a · see in the full table